# SDR NSVA20070027

- Difficulty date: February 2, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 26,675 hours, 31,945 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE FLT IDLE STOP LIGHT ILLUMINATED.  PERFORMED OPERATIONAL CHECK OF FLIGHT IDLE STOP MECHANISM AS PER SAMM 76-10-60-05.  NO FAULTS NOTED, OPS CHECK GOOD AT THIS TIME.
